Panic Disorders/Attacks/Heart palpitations


quemo wrote at 2013-08-10 16:01:52
After so many years on the BCP I stopped and then restarted. I started having palps. I then stopped the BCP after 2 days and 3 days later the palps lessened. My OBGYN said that BCP does cause heart disease/palps but for women over 50. Iím 49. So, I definately need to stop the BCP. The heart dr. said nothing was wrong but ran all the heart test, stress test, eeg. These were fine but showed the palps at rest. I ended up going to my acupuncurist and she did a great job rebalancing my heart liver, digestion. I think Iím ok now. I just scared a lot of people and myself included. Just donít take the BCP for the long term. Be careful of your heart. They do cause heart palps-ask your obgyn.

Panic Disorders/Attacks

All Answers

Answers by Expert:

Ask Experts




I have a college education and I can answer any thing from pet care to the taking of medicine to depression, anxiety and most importantly Panic Attacks, my speciality. I suffered for years and still do sometimes. I have suffered from Panic since the age of thirteen. It tok me this long at forty to understand it. I was paralized for a long time and still get that way. I think I have more experience than doctors in this disorder, because I had to live with it.

©2016 All rights reserved.